# SDR 97ZZZX448

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5338C
- Make and model: Cessna 310R
- Aircraft serial: 310R1544
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Motor
- Part number: 19A3022
- Condition: Failed
- Location: Radio Cooling
- Part time: 13,493 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ELECTRICAL SMELL FROM COPILOT'S INST PANEL.  FOUND RADIO COOLING FAN MOTOR BAD.  REMOVED AND REPLACED COOLING FAN MOTOR AND CIRCUIT BREAKER.  OPS CHECKED GOOD.
